Schedules

FALL SCHEDULE 2017-2018

 BEG. COMBO (3 + 4 yrs): Tap/Ballet/Tumble

Mon. 4:00-5:00pm (Samantha)   Starting Sept. 11th

Wed. 7:00-8:00pm (Paige)   Starting Sept. 6th

Thurs. 5:30-6:30pm (Paige)   Starting Sept. 7th

Sat. 10:30-11:30am (Ashleigh)   Starting Sept. 9th

BEG. COMBO (5-7 yrs) / 2nd YEAR (4-6yrs): Tap/Ballet/Tumble

(Speak to Michelle for recommendation on best class for age)

Mon. 5:00-6:00pm (Samantha)   Starting Sept. 11th

Wed. 4:00-5:00pm (Paige)   Starting Sept. 6th

Wed. 6:00-7:00pm (Paige)   Starting Sept. 6th

Thurs. 4:30-5:30pm (Paige) Starting Sept. 7th

Sat. 11:30am-12:30pm (Ashleigh) Starting Sept. 9th

3RD YEAR COMBO (5-7yrs): Tap/Ballet/Tumble

Mon. 6:00-7:00pm (Samantha) Starting Sept. 11th

Wed. 5:00-6:00pm (Paige) Starting Sept. 6th

1.5 HOUR COMBO 1)   (6-7yrs): Tap/Ballet/Acro/Jazz

Tues. 4:30-6:00pm (Paige)   Starting Sept. 5th

Thurs 6:30-8:00pm (Paige) Starting Sept. 7th

1.5 HOUR COMBO 2)   (7-8 yrs): Tap/Ballet/Acro/Jazz

Tues. 6:00-7:30pm (Paige)   Starting Sept. 5th

1.5 HOUR COMBO 3)   (8-9 yrs): Tap/Ballet/Acro/Jazz

Mon. 4:30-6:00pm (Michelle)   Starting Sept. 11th

1.5 HOUR COMBO 4)   (9-10yrs): Tap/Ballet/Acro/Jazz

Tues. 6:00-7:30pm (Michelle)   Starting Sept. 5th

1.5 HOUR COMBO 5)   (10-11yrs): Tap/Ballet en Pointe/Acro/Jazz

Thurs. 5:30-7:00pm (Michelle) Starting Sept. 7th

ADV. COMBINATION (5th-7th Grade): Ballet (en pointe)/Tap/Jazz

Thurs. 7:00-8:30pm (Michelle)   Starting Sept. 7th

ADV. COMBINATION (7th-8th Grade): Ballet (en pointe)/Tap/Jazz

Tues. 7:30-9:00pm (Michelle)   Starting Sept. 5th

ADV. HIGHSCHOOL COMBINATION: Ballet (en pointe)/Tap/Jazz

Ballet (FRESHMAN/SOPHMORE) Mon. 7:00-8:00pm (Sadia)   Starting Sept. 11th

Tap (FRESHMAN/SOPHMORE) Mon. 8:00-8:30pm (Michelle)   Starting Sept. 11th

Jazz (FRESHMAN/ SOPHMORE)     Mon. 8:30-9:30pm (Michelle)   Starting Sept. 11th

Ballet (JUNIOR/SENIOR) Wed. 7:00-8:00pm (Sadia)   Starting Sept. 6th

Tap (JUNIOR/SENIOR) Wed. 8:00-8:30pm (Michelle)   Starting Sept. 6th

Jazz (JUNIOR/SENIOR) Wed. 8:30-9:30pm (Michelle)   Starting Sept. 6th

JAZZ – BEG./INTERMEDIATE

Mon. 7:00-8:00pm (Stephanie)   Starting Sept. 11th INTERMEDIATE (7-9)

JAZZ – ADVANCED MIDDLE SCHOOL

Mon. 6:00-7:00pm (Stephanie & Michelle)   Starting Sept. 11th

ACRO/JAZZ (6-8yrs)

Wed. 5:00-6:00pm (Ashleigh)   Starting Sept. 6th

ACRO/JAZZ (9-10yrs)

Tues. 5:00-6:00pm (Michelle)   Starting Sept. 5th

ACRO/JAZZ – ADVANCED MIDDLE SCHOOL

Wed. 6:00-7:00pm (Ashleigh)   Starting Sept. 6th

HIP-HOP (7-10yrs)

Thurs. 4:30-5:30pm (Mike)   Starting Sept. 7th

HIP-HOP (11-13yrs)

Fri. 5:30-6:30 (Mike)   Starting Sept. 8th

HIP-HOP (High School)

Fri. 4:30-5:30pm (Mike)   Starting Sept. 8th

LYRICAL (High School)

(JUNIOR/SENIOR) Tues. 8:30-9:30pm (Paige)   Starting Sept. 5th

(FRESHMAN/SOPHMORE) Thurs. 8:00-9:00pm (Paige)   Starting Sept. 7th